# SDR ABXA9501022

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 01343731
- Condition: Damaged
- Location: Bs 5160-5640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LONGITUDINAL FLOOR SUPPORT BETWEEN STA 5160 AND 5640 LBL 300 WAS FOUND DAMAGED.  REPAIRED IAW REA Y153-13320-MR.
